| Model Number |
1010899 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient experienced adhesive and cannula issues because infusion set adhesive patch and cannula housing detached from spring prior to insertion during needle guard removal.
Additional Manufacturer Narrative
Initial 3 of 4.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.